# SDR DL767002243

- Difficulty date: November 17, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N115DA
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 53,386 hours, 25,538 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Shorted
- Location: Control Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FINDING CONDENSATION DRIPPING FROM COCKPIT OVERHEAD PANEL AT THE TOP OF C/B PANEL FOUND NUMEROUS BURNT WIRES ON P6-15 PANEL.  REPAIRED WIRES PER MM CHAP 20.
